Abstract

We present an approach for the realization of reflectionless potentials in linear coupled-resonator optical waveguides or optical waveguide arrays with modulated coupling. We show that soliton solutions of nonlinear Ablowitz–Ladik equations can be used to define analytically reflectionless modulations for linear photonic structures. Such structures fully transmit incident waves and simultaneously support a pair of localized modes. These results suggest new possibilities for pulse and beam shaping, including a realization of cavities that do not reflect incident light.

© 2010 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Unidirectional flow of discrete solitons in waveguide arrays

U. Al Khawaja and Andrey A. Sukhorukov
Opt. Lett. 40(12) 2719-2722 (2015)

Modulation instability in nonlinear coupled resonator optical waveguides and photonic crystal waveguides

Chih-Hsien Huang, Ying-Hsiuan Lai, Szu-Cheng Cheng, and Wen-Feng Hsieh
Opt. Express 17(3) 1299-1307 (2009)

Reflectionless and invisible potentials in photonic lattices

S. Longhi
Opt. Lett. 42(16) 3229-3232 (2017)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (3)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (4)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription